# SDR UPS06846070

- Difficulty date: January 16, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: L33r Fs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION ON C-PIT TORQUE BOX WEB ALONG L33R AT STA 1190.  FABRICATED AND INSTALLED DOUBLER IAW DWG 3753772 AND SRM TEMP REV. 53-166 (53-2-0 FIG 25).
